MAUDE Adverse Event Report: W. L. Gore & Associates, Inc. GORE® EXCLUDER® Conformable AAA Endoprosthesis; System, Endovascular Graft, Aortic Aneurysm Treatment

W. L. Gore & Associates, Inc. GORE® EXCLUDER® Conformable AAA Endoprosthesis; System, Endovascular Graft, Aortic Aneurysm Treatment
Catalog Number CXT261412
Medical Device Problem Codes Malposition of Device (2616); Material Deformation (2976)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 07/31/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The following information was reported to gore: on (b)(6) 2026, a patient underwent an endovascular procedure to treat an abdominal aortic aneurysm using a gore® excluder® conformable aaa endoprosthesis device.When guidewire insertion into the contralateral gate of the trunk-ipsilateral leg was attempted, it was difficult.The left leg of the trunk-ipsilateral leg near the flow divider was found to be compressed.The physician attempted to apply tension to the pull-through guidewire to press the device against the vessel at the compressed area; however, the guidewire could not advance through the compressed area.Then the physician removed the clear knob and deployed the ipsilateral leg, and attempted to access the contralateral gate from the proximal side; however, the guidewire still could not advance.Also, a 0.014-inch guidewire was used to gain access, but it also could not advance.The physician attempted ballooning of the ipsilateral leg and used a micro guidewire from distal; however, all attempts failed to advance the guidewire into the contralateral gate.The physician decided to abandon the procedure considering the fluoroscopy time and radiation dose.The procedure was completed with only the trunk-ipsilateral leg deployed, and both legs were in the aneurysm.Angiography revealed that there was no flow in the right renal artery.It was unknown whether a thrombus was present or the trunk-ipsilateral leg had covered the right renal artery.The patient tolerated the procedure.On (b)(6) 2026, an open surgery was performed to remove the trunk-ipsilateral leg and convert it to a y-graft.
 
Additional Manufacturer Narrative
H6: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE® EXCLUDER® Conformable AAA Endoprosthesis
Common Device Name
System, Endovascular Graft, Aortic Aneurysm Treatment
Manufacturer (Section D)
W. L. Gore & Associates, Inc.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
Medical Phoenix 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
mana yamamoto
1505 n. fourth street
flagstaff, AZ 86004
+1(928)526-3030
MDR Report Key50424279
Report Number3007284313-2026-05029
Device Sequence Number18415697
Product Code MIH
UDI-Device Identifier00733132651030
UDI-Public(01)00733132651030(17)290331
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P200030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberCXT261412
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2026
Initial Report FDA Received Date08/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/02/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR
Patient SexMale